My husband has been on dilantin 10 years for seizures . 2 days ago he quit them cold turkey, they was making him see double, and be off balance, sick at his stomach and just not feeling well after he would take them, I called a paharmacist and asked her what he should do, she told me to have him quit taking them, he see's his nuerologist in a few days, He has became real grouchy with severe mood swing, I'm wondering if this could cause the mood swings? I am trying to keep a eye on him in case this causes seizures also, I am almost certain that it will. Thank you for any help you could give me at this time,~missy~
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.